# SDR GTIA2019071603484

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 28,110 hours, 12,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ODOR THAT SMELLED LIKE GASOLINE IN AFT CABIN AND GALLEY, ODOR DISAPATED ONCE AFT COFFEMAKER WAS TURNED OFF. PERFORMED OPERATIONAL TEST OF AFT GALLEY COFFEE MAKER AND FOUND NO EVIDENCE OF ODORS. ALL WORK DONE IAW  AMM 25-35-00.
